Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Divergence of $\mathrm{CAT}(0)$ cube complexes and Coxeter groups

Ivan Levcovitz

Algebraic & Geometric Topology 18 (2018) 1633–1673
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 P Bahls, The isomorphism problem in Coxeter groups, Imperial College Press (2005) MR2162146
3 J A Behrstock, Asymptotic geometry of the mapping class group and Teichmüller space, Geom. Topol. 10 (2006) 1523 MR2255505
4 J Behrstock, R Charney, Divergence and quasimorphisms of right-angled Artin groups, Math. Ann. 352 (2012) 339 MR2874959
5 J Behrstock, C Druţu, Divergence, thick groups, and short conjugators, Illinois J. Math. 58 (2014) 939 MR3421592
6 J Behrstock, V Falgas-Ravry, M F Hagen, T Susse, Global structural properties of random graphs, Int. Math. Res. Not. (2016)
7 J Behrstock, M F Hagen, Cubulated groups: thickness, relative hyperbolicity, and simplicial boundaries, Groups Geom. Dyn. 10 (2016) 649 MR3513112
8 J Behrstock, M F Hagen, A Sisto, Thickness, relative hyperbolicity, and randomness in Coxeter groups, Algebr. Geom. Topol. 17 (2017) 705 MR3623669
9 A Björner, F Brenti, Combinatorics of Coxeter groups, 231, Springer (2005) MR2133266
10 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
11 P E Caprace, M Sageev, Rank rigidity for CAT(0) cube complexes, Geom. Funct. Anal. 21 (2011) 851 MR2827012
12 P Dani, A Thomas, Divergence in right-angled Coxeter groups, Trans. Amer. Math. Soc. 367 (2015) 3549 MR3314816
13 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
14 M W Davis, T Januszkiewicz, Right-angled Artin groups are commensurable with right-angled Coxeter groups, J. Pure Appl. Algebra 153 (2000) 229 MR1783167
15 C Druţu, S Mozes, M Sapir, Divergence in lattices in semisimple Lie groups and graphs of groups, Trans. Amer. Math. Soc. 362 (2010) 2451 MR2584607
16 S M Gersten, Divergence in 3–manifold groups, Geom. Funct. Anal. 4 (1994) 633 MR1302334
17 S M Gersten, Quadratic divergence of geodesics in CAT(0) spaces, Geom. Funct. Anal. 4 (1994) 37 MR1254309
18 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, II" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
19 D Gruber, A Sisto, Infinitely presented graphical small cancellation groups are acylindrically hyperbolic, preprint (2014) arXiv:1408.4488
20 M F Hagen, The simplicial boundary of a CAT(0) cube complex, Algebr. Geom. Topol. 13 (2013) 1299 MR3071129
21 M F Hagen, Weak hyperbolicity of cube complexes and quasi-arboreal groups, J. Topol. 7 (2014) 385 MR3217625
22 M Kapovich, B Leeb, 3–Manifold groups and nonpositive curvature, Geom. Funct. Anal. 8 (1998) 841 MR1650098
23 I Levcovitz, A quasi-isometry invariant and thickness bounds for right-angled Coxeter groups, preprint (2017) arXiv:1705.06416
24 N Macura, CAT(0) spaces with polynomial divergence of geodesics, Geom. Dedicata 163 (2013) 361 MR3032700
25 A Y Ol’shanskiĭ, Geometry of defining relations in groups, 70, Kluwer (1991) MR1191619
26 A Y Ol’shanskii, D V Osin, M V Sapir, Lacunary hyperbolic groups, Geom. Topol. 13 (2009) 2051 MR2507115
27 D T Wise, The structure of groups with a quasiconvex hierarchy, preprint (2011)